Professor Jarosław Kędra

Professor Jarosław Kędra
MSc (Szczecin, 1996), PhD (Wroclaw, 2000), Habilitation (Wroclaw, 2008)

Personal Chair

Overview
Professor Jarosław Kędra
Professor Jarosław Kędra

Contact Details

Telephone
work +44 (0)1224 272608
Fax
fax +44 (0)1224 272607
Email
Address
The University of Aberdeen Fraser Noble Building, room 160
Web Links

http://homepages.abdn.ac.uk/kedra/pages/

Research

Research Interests

Geometry, Topology and Group Theory.

Collaborations

Publications

Publications 

Currently viewing:

Page 2 of 4 Results 11 to 20 of 33

  • Gal, S & Kedra, J 2012, 'A two-cocycle on the group of symplectic diffeomorphisms' Mathematische Zeitschrift, vol. 271, no. 3-4, pp. 693-706. [Online] DOI: https://doi.org/10.1007/s00209-011-0884-9
  • Gal, S & Kedra, J 2011, 'On distortion in groups of homeomorphisms' Journal of Modern Dynamics, vol. 5, no. 3, pp. 609-622. [Online] DOI: https://doi.org/10.3934/jmd.2011.5.609
  • Gal, S & Kedra, J 2011, 'On bi-invariant word metrics' Journal of Topology and Analysis, vol. 3, no. 2, pp. 161-175. [Online] DOI: https://doi.org/10.1142/S1793525311000556
  • Kedra, J, Tralle, A & Woike, A 2011, 'On nondegenerate coupling forms' Journal of Geometry and Physics, vol. 61, no. 2, pp. 462-475. [Online] DOI: https://doi.org/10.1016/j.geomphys.2010.10.019
  • Kedra, J & Gal, S 2011, 'A cocycle on the group of symplectic diffeomorphisms' Advances in Geometry, vol. 11, no. 1, pp. 73-88. [Online] DOI: https://doi.org/10.1515/ADVGEOM.2010.039
  • Gal, S, Kedra, JJ & Tralle, A 2011, 'On the algebraic independence of Hamiltonian characteristic classes' Journal of Symplectic Geometry, vol. 9, no. 1, pp. 1-10.
  • Kedra, JJ 2011, 'The Lalonde-McDuff conjecture and the fundamental group' Proceedings of the Edinburgh Mathematical Society, vol. 54, no. 1, pp. 125-129. [Online] DOI: https://doi.org/10.1017/S0013091509000145
  • Kedra, J 2009, 'Symplectically hyperbolic manifolds' Differential Geometry and its Applications, vol. 27, no. 4, pp. 455-463. [Online] DOI: https://doi.org/10.1016/j.difgeo.2009.01.006
  • Kedra, J 2009, 'Fundamental group of Symp(M,w) with no circle action' Archivum Mathematicum, vol. 45, no. 1, pp. 75-78.
  • Kedra, J, Rudyak, Y & Tralle, A 2008, 'Symplectically aspherical manifolds' Journal of Fixed Point Theory and Applications, vol. 3, no. 1, pp. 1-21. [Online] DOI: https://doi.org/10.1007/s11784-007-0048-z
Show 10 | 25 | 50 | 100 results per page

Update